Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2010, Article ID 536317, 16 pages
http://dx.doi.org/10.1155/2010/536317
Research Article

Positive Solutions for System of Nonlinear Fractional Differential Equations in Two Dimensions with Delay

Department of Basic Science, Babol University of Technology, Babol 47148-71167, Iran

Received 2 November 2009; Revised 20 January 2010; Accepted 31 March 2010

Academic Editor: Dumitru Baleanu

Copyright © 2010 Azizollah Babakhani. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Azizollah Babakhani, “Positive Solutions for System of Nonlinear Fractional Differential Equations in Two Dimensions with Delay,” Abstract and Applied Analysis, vol. 2010, Article ID 536317, 16 pages, 2010. https://doi.org/10.1155/2010/536317.